# SDR SIMA2012023003

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 19,486 hours, 16,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT FORWARD WING/FUSELAGE LIGHT IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD WING FUSELAGE LIGHT ASSY IAW EMB AMM 33-50-10 2M2 AND 3L2 AND THE NR 1 BATTERY AND BATTERY CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
